# SDR CALA9800263

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13088
- Make and model: Doug DC-10-30
- Aircraft serial: 46850
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Panel
- Condition: Delaminated
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 10 INCH AREA OF DELAMINATION AT NR 2 ENGINE LEFT THRUST REVERSER LOWER SIDEWALL PANEL (FAN AIR BYPASS AREA).  THE C-DUCT ASSEMBLY WAS REPLACED IAW MM 78-32-11.
